I had antibiotic associated diarrhea bad after being on 2 differnt Antibiotics. Been on probiotics. How long before I can take antibiotics again?

Depends . The answer depends on many factors. Did you have an infection with C. difficile? How severe? Which antibiotic contributed to your infection? What is the severity of the new illness requiring antibiotics? Will it need to be treated with the same antibiotic that gave you troubles before? As you can see, the answer is complex, and will need to be addressed by your physician at the time. Good luck!
Remember. If you have an infection that warrants antibiotic therapy, I would be hard pressed to withhold therapy over concerns of diarrhea. Though is someone has a borderline indication for antibiotics, it would make me pause. Probably the most important thing to make sure has been ruled out is a concerning form of diarrhea that can occur after antibiotic exposure, known a clostridium difficile diarrhea.

Related Questions

Why can't you take lomotil (diphenoxylat and atropine) if you have antibiotic associated diarrhea?

Thanks for asking! Lomotil (diphenoxylat and atropine) can make c. Difficile diarrhea much more severe, and c. Difficile diarrhea is one type of antibiotic-associated diarrhea. Until you know that you don't have c. Difficile, you should avoid medications like lomotil (diphenoxylat and atropine). Read more...